DOI 10.1016/j.genhosppsych.2008.03.007
Neuroleptic malignant syndrome without fever after addition of oxcarbazepine to long-term treatment with amisulpride.
Аннотация
OBJECTIVE
Our goal was to report a case of malignant neuroleptic syndrome in a patient administered with both oxcarbazepine (OXCBZ) and amisulpride (AM).
METHOD: We present a case of a young man who presented with symptoms of malignant neuroleptic syndrome after progressive titration of OXCBZ (1,200 mg) added to the long-term treatment with AM (800 mg).
RESULTS
After discontinuation of AM and administration of dopaminergic drugs, his clinical symptoms improved gradually.
CONCLUSION
This case suggests that clinicians should consider the risk of neuroleptic malignant syndrome when OXCBZ is coadministered to patients undergoing long-term treatment with neuroleptics.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.